MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 SPHERICAL RESERVOIR; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 SPHERICAL RESERVOIR; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404155
Medical Device Problem Codes Fluid/Blood Leak (1250); Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/25/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this inflatable penile prosthesis (ipp) presented a mechanical problem, it was reported a fluid loss in the reservoir.The ipp was explanted and replaced.There were no patient complications reported.
 
Additional Manufacturer Narrative
Updated describe event or problem b5 and concomitant product/therapy c2/d10.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.We are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.Upon receipt at our post market quality assurance laboratory, this device was thoroughly analyzed.Both cylinders were microscopically inspected and leak testing.It was found buckling folds in the proximal end of the cylinder.Both cylinders passed the leakage test.Momentary squeeze (ms) pump was microscopically inspected, and it was found to have worn down to the filament.Ms pump passed leak testing.Finally, ms pump did not pass activation test.Regarding the spherical reservoir, it was microscopically inspected and leak testing.Spherical reservoir passed visual inspection and leakage test.Risk review and labeling review identified that the adverse event of leak are known risk of device.A most probable conclusion of cause traced to component failure was selected based on the activation problems found in the ms pump.Additionally, for the reported fluid leak, a conclusion of unable to exclude device problem was selected, as the reported fluid leak cannot be identified, since the connecting tubing was not returned for analysis.
 
Event or Problem Description
It was reported that the pump for this inflatable penile prosthesis (ipp) presented a mechanical problem, it was also reported that there was a fluid loss in the reservoir.The ipp was explanted and replaced.There were no patient complications reported.

Brand Name
AMS 700 SPHERICAL RESERVOIR
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22135103
Report Number2124215-2025-34460
Device Sequence Number8391588
Product Code JCW
UDI-Device Identifier00878953003207
UDI-Public(01)00878953003207(17)230330(10)1000550628
Combination Product (Y/N)Y
Initial Reporter CountryTU
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/30/2023
Device Model Number72404155
Device Catalogue Number72404155
Device Lot Number1000550628
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2025
Supplement Date Received by Manufacturer01/28/2026
Initial Report FDA Received Date06/03/2025
Supplement Report FDA Received Date02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CX PRECONNECT MS 18CM IP IZ: UPN 72404237
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age64 YR
Patient SexMale